# SDR 2017FA0000534

- Difficulty date: August 11, 2017
- Submitted: November 1, 2017
- Operation: General aviation
- Aircraft: N7501J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30864
- System (JASC): 2400 · Electrical Power System
- Part: Regulator
- Part number: R15VOL
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THE SMELL OF SOMETHING ELECTRICAL BURNING IN THE COCKPIT AND MADE AN EMERGENCY LANDING WITHOUT INCIDENT.
